# SDR 2008UALA01469

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 36,314 hours, 10,101 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  FAULT LIGHT ILLUM AND EICAS MSG.  APU FAULT DISPLAYED.  ADDITIONAL START ATTEMPTS UNSUCCESSFUL.  CLEANED LOW PRESSURE SWITCH, CHECKED OIL LEVEL, OK, APU STARTED 1ST ATTEMPT, NO REPEAT ISSUES.
